Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


gynecomastia
Apr 20, 2000

hello doctor, in the last three months I have developed lumps on my breasts and now the breasts are getting larger. I started testosterone 10ml every two weeks. What else can be done?

Response from Dr. Dieterich

Generally, you should make sure they are benign and have your MD examine them. If suspicious you can have a mammogram. That's right, men can get breast cancer too! It is most likely gynecomastia and benign and caused by the testosterone. I would generally advise no treatment, because the only clear remedy would be surgery. Douglas T. Dieterich, M.D.


Previous
Alcohol and HIV
Next
my input re: fascian

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement